|本期目录/Table of Contents|

[1]吴春红,刘青霞.反常次扩散问题的有限元逼近[J].厦门大学学报(自然科学版),2014,53(02):165-170.[doi:10.6043/j.issn.0438-0479.2014.02.004]
 WU Chun-hong,LIU Qing-xia.Finite Element Approximation for the Anomalous Sub-diffusion Process[J].Journal of Xiamen University(Natural Science),2014,53(02):165-170.[doi:10.6043/j.issn.0438-0479.2014.02.004]
点击复制

反常次扩散问题的有限元逼近(PDF)
分享到:

《厦门大学学报(自然科学版)》[ISSN:0438-0479/CN:35-1070/N]

卷:
53卷
期数:
2014年02期
页码:
165-170
栏目:
出版日期:
2014-03-20

文章信息/Info

Title:
Finite Element Approximation for the Anomalous Sub-diffusion Process
作者:
吴春红1刘青霞2
1.厦门理工学院应用数学学院,福建 厦门 361024; 2.厦门大学数学科学学院,福建 厦门 361005
Author(s):
WU Chun-hong1LIU Qing-xia2
1.School of Applied Mathematics,Xiamen University of Technology,Xiamen 361024,China; 2.School of Matematical Science,Xiamen University,Xiamen 361005,China
关键词:
反常次扩散问题 有限元方法 稳定性 收敛性
Keywords:
anomalous sub-diffusion process finite element method stability convergence
分类号:
O 241.8
DOI:
10.6043/j.issn.0438-0479.2014.02.004
文献标志码:
A
摘要:
讨论一类反常次扩散问题,进行了有限元数值模拟,分别给出了其时间半离散、时间空间全离散形式,并且讨论了两种形式的稳定性、收敛性.最后给出数值例子显示所提出的数值方法的有效性
Abstract:
Recently fractional diffusion equations are widely used to describe anomalous diffusion processes,then the research for diffusion processes plays an important role in many fields such as engineering,physics,etc.In this paper,we consider a sub-diffusion equation by finite element method.The semi-discrete approximation and full discrete approximation are proposed.And the stability and convergence are discussed.Finally some numerical examples are presented to demonstrate the effectiveness of theoretical analysis.

参考文献/References:


[1] Lin Yumin,Xu Chuanju.Finite difference/spectral approximations for the time-fractional diffusion euqation[J].J Comput Phys,2007,225(2):1533-1552.
[2] Li Xianjuan,Xu Chuanju.A space-time spectral method for the time fractional diffusion equation[J].SIAM J Numer Anal,2009,47(3):2108-2131.
[3] Zheng Yunying,Li Changpin,Zhao Zhengang.A note on the finite element method for the space-fractional advection diffusion equation[J].Computers and Mathematics with Applications,2010,59(5):1718-1726.
[4] Liu F,Yang C,Burrage K.Numerical method and analytical technique of the modified anomalous subdiffusion equation with a nonlinear source term[J].J Comput Appl Math,2009,231(1):160-176.
[5] Zhuang P,Liu F, Anh V,et al.New solution and analytical techniques of the implicit numerical method for the anomalous subdiffusion equation[J].SIAM J Numer Anal,2008,46(2):1079-1095.
[6] Yu Q,Liu F,Anh V,et al.Solving linear and non-linear space-time fractional reaction-diffusion equations by the Adomian decomposition method[J].International Journal for Numerical Methods in Enginerring,2008,74(1):138-158.
[7] 郭鹏,王艺红,陶春兴,等.时间分数阶Klein-Gordon型方程的解析近似解[J].科技导报,2009,27(2):47-52.
[8] Quarteroni A,Valli A.Numerical approximation of partial differential equations[M].New York:Springer,1997.

备注/Memo

备注/Memo:

*通信作者:chwu@xmut.edu.cn
更新日期/Last Update: 2014-03-20